Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anich177

Skin Burning from BP???

Recommended Posts

So I suffer from severe cystic acne. I can’t go on accutane until the new year so I can get my depression under control. I bought the Oxy face wash which is 10% BP. My skin is suddenly worse then ever. Especially around my mouth which I’ve never had a problem with before. Also washing my face, toning and even putting in lotion burns so bad it almost has me in tears. Is this due to the percentage of BP in the face wash? Also is the burning the sign of chemical burn and is the sudden worsening of acne a sign that  I need to stop using the face wash or just a side effect at the start. 

Link to comment
Share on other sites

Guest

Bp is a chemical and chemicaly burns your skin,so when you got skin reaction and shove more stuff on your face your just irritating your skin further.

even applying a moisturiser can Irritate yoyr skin further.

your first stop should have been your dr and you should get oral anti biotic which kills acne causing bacteria.

no bacteria no acne,then theres no real need for fancey face wash’s.you should be able to wash with clean warm water and apply a moisturiser after washing.
:)

Link to comment
Share on other sites

14 hours ago, anich177 said:

So I suffer from severe cystic acne. I can’t go on accutane until the new year so I can get my depression under control. I bought the Oxy face wash which is 10% BP. My skin is suddenly worse then ever. Especially around my mouth which I’ve never had a problem with before. Also washing my face, toning and even putting in lotion burns so bad it almost has me in tears. Is this due to the percentage of BP in the face wash? Also is the burning the sign of chemical burn and is the sudden worsening of acne a sign that  I need to stop using the face wash or just a side effect at the start. 

Honestly, face washes with BP/ Salicylic acid and other acne fighting ingredients are pretty useless in dealing with acne because they do not stay long enough on the face for it to work, you put it on for like a minute then wash it off. That's why most treatments are mostly serums, gels etc. I advice you stop using the oxy and get yourself a gentle cleanser. Also see a doctor so you can get any other treatment besides accutane.
Link to comment
Share on other sites

If you’ve overused benzoyl peroxide, you’ll really want to let your skin recover and repair itself. Sometimes BP makes the skin dry because the skin is dry to begin with. Try a replenishing moisturizer. Skip using benzoyl peroxide, until your skin feels like it is back to normal.

You should consult a dermatologist to see which medications would be best for your acne.  Mention your episode with BP and she can formulate a treatment plan to help you.

Link to comment
Share on other sites

First let your skin heal from this reaction. If you still want to use a bp face wash go for 5% bp and no more. I have acne and sensitive skin and deal with it well as a topical treatment.

Edited by zaichik
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×